# SDR UPS97822233

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 12J82400
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FIRE WARNING CAME  ON, THROTTLE BACK WARNING WENT OUT.  FOUND NR 2 ENG HIGH STAGE VALVE CLAMP FAILED.  NR 2 ENGINE INBD THRUST REVERSER DAMAGED. REMOVED AND REPLACED NR 2 ENG INBD THRUST REVERSER IAW MM 78-30-00 PN ON CFM56BRO2BRH.
